Q and A

Question

Tribuss as PEP and the side effects

I’m on day 7 of my 28 day PEP treatment using tribuss. I am unable to sleep as I tend to have serious nightmares. When I wake up the following day I have massive dizziness like those experienced during a bad hangover. Is there a remedy for this as I am very concerned about the three weeks ahead

Answer

Hi there,

Thanks for getting in touch.

Dizziness is a common side effect when taking ARVs that contain efavirenz. They do though usually go within a few weeks. For more info please see the following:

https://i-base.info/guides/side/cns-side-effects

Because you’re only taking ARVs for 28 days, if the side effects continue, they will go when you stop taking tribuss.

6 comments

  1. Lisa Thorley

    Hi,

    PEP needs to be taken for 28 days. It is however up to you if you wish to stop taking the Tribuss.

  2. Nka

    I slept with someone and was prescribed tribuss as pep…its only been 7 days and I want to stop using is it okay to stop after 7 days

  3. Roy Trevelion

    Hi Ano,

    I’m not sure about your comment. Are you HIV positive and taking Tribuss? Please let us know.

  4. Ano

    What happens if you are prescribed Tribuss and stop it midway because you had unprotected sex and you assume the other person was positive and only find out that she is not?

  5. Lisa Thorley

    Hi Norman,

    Why were you prescribed other meds? Were you having problems with Tribuss? How long have you been on your new combination?

    If you’re having side effects and you’ve been on the new combination for more than a few weeks, you may need to change.

  6. Norman

    I was taking Trubuss prescribed by my Gp,a Specialist in Hospital Prescribed Lamuvudine 150 mg,Abacavir & Efavirenz 600 mg,since i started taking these l always experience Shortness of Breathing,tiredness &Filling Hot and start Sweating!what shoutd i do ?

Comment

Your email address will not be published. Required fields are marked *